Translator Disclaimer
2014 Application of Local Fractional Series Expansion Method to Solve Klein-Gordon Equations on Cantor Sets
Ai-Min Yang, Yu-Zhu Zhang, Carlo Cattani, Gong-Nan Xie, Mohammad Mehdi Rashidi, Yi-Jun Zhou, Xiao-Jun Yang
Abstr. Appl. Anal. 2014(SI40): 1-6 (2014). DOI: 10.1155/2014/372741

Abstract

We use the local fractional series expansion method to solve the Klein-Gordon equations on Cantor sets within the local fractional derivatives. The analytical solutions within the nondifferential terms are discussed. The obtained results show the simplicity and efficiency of the present technique with application to the problems of the liner differential equations on Cantor sets.

Citation

Download Citation

Ai-Min Yang. Yu-Zhu Zhang. Carlo Cattani. Gong-Nan Xie. Mohammad Mehdi Rashidi. Yi-Jun Zhou. Xiao-Jun Yang. "Application of Local Fractional Series Expansion Method to Solve Klein-Gordon Equations on Cantor Sets." Abstr. Appl. Anal. 2014 (SI40) 1 - 6, 2014. https://doi.org/10.1155/2014/372741

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022248
MathSciNet: MR3182278
Digital Object Identifier: 10.1155/2014/372741

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2014 • No. SI40 • 2014
Back to Top